# SDR FDEA201201010001

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 35,198 hours, 18,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: AB2020
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 PRESS REGULATOR FAULTED OFF DURING CLIMBOUT TURNED SYS  2 OFF IAW ECAM.  .5 MN LATER AVIONICS SMOKE, LIGHT AND WARNING OCCURED.  LIGHT STAYED ON FOR  DURATION OF FLIGHT.  FOLLOWED "AVIONICS SMOKE"  PROCEDURES IN QRH AND MADE EMERGENCY RETURN AND  LANDING.  NO SMOKE WAS OSERVED THRU THE SNIFFER FAN  DURING FLIGHT T/S IAW FIM 26-15-00, FIG 102.  FOUND MAIN BAY DUCT SMOKE DET 11WA FAULTING.  R AND RED SMOKE DETECTION  11 WA IAW AMM 26-15-12-04 AND PERFORMED TEST IAW AMM 26-15-00-5 AND ALL TESTS PASSED.  PERFORMED CABIN PRESSURE CTRL NR2 OPS TEST AND BITE  TEST IAW AMM 21-31-00-05-0, ITEM (F).  ALL TESTS PASSED PERFORMED UNDER OPS CHECK IAW AMM 26-15-00-05 AND ALL TESTS PASSED.
